# SDR QXEA2021100400462

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,030 hours, 33,390 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN ADVANCING POWER LEVERS FOR TAKEOFF ROLL, SPLR INBD HYD CAUTION ILLUMNATED. ABORTED TAKEOFF. UNDER MAINTENANCE CONTROL DIRECTION CONDUCTED SPGRG 27-06-01. WHEN SELECTING SPOILER SWITCH FROM FLIGHT TO TAXI, #1 HYD ISO VALVE CAUTION ILLUMINATED. MOMENTARILY. REMOVED FROM SERVICE. ON ARRIVAL TO A/C PERFORMED GVI OF SPOILER QUADRANT AREA (FLAPS DOWN) NO DEFECTS NOTED.  OPERATED ROLL SPOILERS ON ELECTRIC PUMP'S NO DEFECTS NOTED. OPERATED AILERONS LEFT AND RIGHT NO DEFECTS NOTED. RAISED AND LOWERED FLAPS NO DEFECTS NOTED. #1 HYD QTY AT 50% SERVICED IAW Q400 TASK 12-10-29-611-801. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
